Abstract:We study the time analyticity of solutions to heat equations on graphs. Analogously to Dong and Zhang, we prove the time analyticity of solutions on graphs under some sharp growth condition.
- Tobias H. Colding and William P. II Minicozzi, Optimal bounds for ancient caloric functions, arXiv:1902.01736.
- Thierry Delmotte, Parabolic Harnack inequality and estimates of Markov chains on graphs, Rev. Mat. Iberoamericana 15 (1999), no. 1, 181–232. MR 1681641, DOI 10.4171/RMI/254
- Hongjie Dong and Qi S. Zhang, Time analyticity for the heat equation and Navier-Stokes equations, J. Funct. Anal. 279 (2020), no. 4, 108563, 15. MR 4095801, DOI 10.1016/j.jfa.2020.108563
- Bobo Hua and Jürgen Jost, $L^q$ harmonic functions on graphs, Israel J. Math. 202 (2014), no. 1, 475–490. MR 3265330, DOI 10.1007/s11856-014-1089-9
- Bobo Hua, Jürgen Jost, and Shiping Liu, Geometric analysis aspects of infinite semiplanar graphs with nonnegative curvature, J. Reine Angew. Math. 700 (2015), 1–36. MR 3318509, DOI 10.1515/crelle-2013-0015
- Bobo Hua, Jürgen Jost, and Xianqing Li-Jost, Polynomial growth harmonic functions on finitely generated abelian groups, Ann. Global Anal. Geom. 44 (2013), no. 4, 417–432. MR 3132083, DOI 10.1007/s10455-013-9374-0
- Xueping Huang, On uniqueness class for a heat equation on graphs, J. Math. Anal. Appl. 393 (2012), no. 2, 377–388. MR 2921681, DOI 10.1016/j.jmaa.2012.04.026
- Bobo Hua, Dimensional bounds for ancient caloric functions on graphs, Int. Math. Res. Notices, 00 (2019), no. 0, 1–18, DOI 10.1093/imrn/rnz292.
- Matthias Keller and Daniel Lenz, Dirichlet forms and stochastic completeness of graphs and subgraphs, J. Reine Angew. Math. 666 (2012), 189–223. MR 2920886, DOI 10.1515/CRELLE.2011.122
- Bruce Kleiner, A new proof of Gromov’s theorem on groups of polynomial growth, J. Amer. Math. Soc. 23 (2010), no. 3, 815–829. MR 2629989, DOI 10.1090/S0894-0347-09-00658-4
- Fanghua Lin and Q. S. Zhang, On ancient solutions of the heat equation, Comm. Pure Appl. Math. 72 (2019), no. 9, 2006–2028. MR 3987724, DOI 10.1002/cpa.21820
- Philippe Souplet and Qi S. Zhang, Sharp gradient estimate and Yau’s Liouville theorem for the heat equation on noncompact manifolds, Bull. London Math. Soc. 38 (2006), no. 6, 1045–1053. MR 2285258, DOI 10.1112/S0024609306018947
- D. V. Widder, Analytic solutions of the heat equation, Duke Math. J. 29 (1962), 497–503. MR 157127
- Shing Tung Yau, Harmonic functions on complete Riemannian manifolds, Comm. Pure Appl. Math. 28 (1975), 201–228. MR 431040, DOI 10.1002/cpa.3160280203
- Qi S. Zhang, A note on time analyticity for ancient solutions of the heat equation, Proc. Amer. Math. Soc. 148 (2020), no. 4, 1665–1670. MR 4069203, DOI 10.1090/proc/14830
- Fengwen Han
- Affiliation: School of Mathematical Sciences, Fudan University, Shanghai 200433, People’s Republic of China
- ORCID: 0000-0001-6708-9343
- Email: email@example.com
- Bobo Hua
- Affiliation: School of Mathematical Sciences, LMNS, Fudan University, Shanghai 200433, People’s Republic of China; and Shanghai Center for Mathematical Sciences, Fudan University, Shanghai 200433, People’s Republic of China
- MR Author ID: 865783
- Email: firstname.lastname@example.org
- Lili Wang
- Affiliation: School of Mathematical Sciences, Fudan University, Shanghai 200433, Peoples Republic of China; and College of Mathematics and Information, FJKLMAA, Fujian Normal University, Fuzhou, 350108, China
- Email: email@example.com
- Received by editor(s): November 7, 2019
- Received by editor(s) in revised form: February 28, 2020
- Published electronically: March 23, 2021
- Additional Notes: The second author was supported by NSFC, no. 11831004 and no. 11826031.
The third author was supported by NSFC, no. 11671141, China Postdoctoral Science Foundation, no. 2019M651332, Shanghai Post-doctoral Excellence Program, no. 2018170, and NSFC, no. 11961131001.
The second author is the corresponding author.
- Communicated by: Guofang Wei
- © Copyright 2021 American Mathematical Society
- Journal: Proc. Amer. Math. Soc. 149 (2021), 2279-2290
- MSC (2010): Primary 05C10, 31C05
- DOI: https://doi.org/10.1090/proc/15089
- MathSciNet review: 4246782